# SDR IPXA2016072406211

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 51,979 hours, 17,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587649
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAD TWO AREAS OF DAMAGE 3.5 INCHES FROM T/E .75 INCHES IN DIA CUTOUT AND 24 INCHES  FROM L/E WITH A .375 INCH DIA. REPAIRED IAW SRM 53-00-50-2R PARA 4.B.
